| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Swelling/ Edema (4577)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-01734, 0002648920-2021-00167.Medical devices: femur cemented cruciate retaining (cr) narrow right size 7 catalog#: 42502006202 lot#: 11013448.Articular surface fixed bearing (cr) right 14 mm height catalog#: 42521000414 lot#: 62720266.Foreign source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported via clinical study that patient underwent right total knee arthroplasty.Subsequently, at the three and four year follow-up appointments, patient reported experiencing severe pain in the right knee with swelling, stiffness, and limited range of motion.No revision procedure has been reported.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of medical records.Medical records were provided and reviewed by a health care professional.Review of the available records identified that at the four year clinical visit there were findings of moderate to serve pain, swelling, limited rom, but no abnormal radiology.No change to root cause.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.